Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » A week since Remicade infusion- still having problems


01-13-2014, 12:34 AM   #1
Nbelcik
 
Nbelcik's Avatar
 
Join Date: Aug 2013
A week since Remicade infusion- still having problems

Hey everyone, I need some advice. I've had Crohn's disease since May. I was feeling alright (I was on Apriso) till I took ibuprofen for a week because of sunburn pain in late July. I went to the hospital for two weeks and was put on Remicade (first dose was Aug 22). I did the introductory doses and then did my first eight-week interval. I felt great; the stomach pain went away, no blood, no D, no urgency, no waking up at night, and 1-2 BM's a day. The last week of the eight week interval I wasn't feeling so well, but I toughed it out and made it to the next infusion (Nov. 26). I was feeling okay for two weeks until finals week of my school hit (Dec. 9). I started feeling worse and my symptoms came back (blood, extreme urgency, waking up at night to go, D, stomach pain, 5-8 BM's a day). I talked to my doctor and he thought that I didn't have enough Remicade in my system. He told me to get an emergency infusion when I got back to school, instead of following the eight-week interval. He also doubled my dose of the medicine. I got an infusion on the 7th. While the blood has gone away, I'm still experiencing urgency, stomach pain, D, I still wake up at night to go, and I have about 3-5 BM's. I don't know what to do at this point. I'm wondering if the medicine has lost its effectiveness. I also think it's weird that there's no blood, but my other symptoms are still there. Has anyone else gone through a similar experience?
01-16-2014, 09:08 PM   #2
Nbelcik
 
Nbelcik's Avatar
 
Join Date: Aug 2013
Can anyone help me?
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » A week since Remicade infusion- still having problems
Thread Tools


All times are GMT -5. The time now is 04:25 AM.
Copyright 2006-2017 Crohnsforum.com